Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking althea february 2. my period start last january 30, 2o14. i would like to ask if my finished the 21 tablets , when my period arrives? after the 7 days free day or within the 7 days free day. thank you. my other question is, i am suffering headache, it is normal side affect of the althea pills.? thank you for the reply.. godbless

Loading...

Definetely headache could be a side effect of the pill and you should talk to your GP about it. Your period should arrive like with some  other pills in the 3rd of 4th day after you finished your 21st tablets. To avoid confusion, some pills actually have 28 tablets and the last 7 of them are just sugar. The period you get after 3-4 days is the result of the withdrawal of the hormones. Be aware that in the first 3 months your body will be adapting to the new treatment. So some side effects that you may have now can get better.

Reply

Loading...


Hi. I had my period 4days after i took the last pill. Should i already take the first pill on the next pack? My OB told me to take the first pill on the first day of my period.
Reply

Loading...